# SDR SWAA2024022053276

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 4,546 hours, 2,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE CONDITIONAL INSPECTION: MULTIPLE CRACKS AND PIN HOLES ON NOSE AND BOTTOM STRIP OF THE RADOME<[01] REMOVED AND REPLACED RADOM PER AMM 53-52-00.;[02] C/W
